Jump to content
CrazyBoards.org

Recommended Posts

So I got new glasses over a week ago, they seemed fine. Then my meds were changed two days ago and it seems like everything is blurry.

Could this be my meds.  Had this ever happened to you.

 

I dont want to go back to the glasses place and have them changed if its a short term side effect from a med tweak.

 

My meds are below,  Lamictal and Wellburtin doses were upped.

 

Thanks for any input.

Link to comment
Share on other sites

FWIW, this has happened to me with medication, but not with lamictal or wellbutrin.  It happens with bentyl (anti-spasmodic).

 

What helps is if I take the medication and go right to sleep.  Then when I wake up with my eyes not blurry. 

 

If I take the pill and stay awake eventually everything is a blur and my eyes feel sore.

Link to comment
Share on other sites

dragonfly

we know that you also

have the physical brain issues

so 

might it be a symptom of that?

if it were us

we would feel uneasy

until we ran this by

gdoc/pdoc/neuro

just to be safe

 

just our thoughts

Opps forgot about those little buggers, they have been quite and I forget. 

I will give it one more day and make a call if it gets worse or persists.

Link to comment
Share on other sites

Wellbutrin does have a reputation for blurry vision. I can't find an article on Pubmed that actually *shows* the article, but there are titles that suggest it too. I would wait a little before deciding it is brain injury or that you got a bad prescription.

Link to comment
Share on other sites

Lamictal can actually cause blurry vision. There's an explicit sticker on my prescription bottle that states this. I've experienced it somewhat but nothing too severe. It also seemed to go away after a while.

 

I've taken Wellbutrin for a long time and never really experienced any blurry vision from it. My bet is that it's the Lamictal.

Link to comment
Share on other sites

Thanks, it is actually almost gone, my guess it was my increase in Lamictal. 

I have always responded very quickly to it when I was increasing it.  But  never had blurry vision, or maybe I did,  I was really crazy when i started it.  Well, more than usual, lol

Link to comment
Share on other sites

FWIW, I've always gotten blurry/double/or just plain weird focusing issues with any psych med that had visual stuff listed in the PI as a potential side effect (no matter how rare).  Lamictal was/is one of those.  I'm rare in that general reaction, but it was very consistent and non-harmful.

 

While vision issues *can* be due to increased eye pressure and be a serious thing... it seems like the majority of the time, it's completely harmless and (for me) went away after a few weeks to a month or so.  It was basically just an annoying start-up effect. (And those can re-occur when you increase the dose, depending on your body and the med.)

 

That said - I wear contacts, so I always had regular vision checks that proved my vision wasn't being harmed.  Without it.... running to they eye doc to have a dilation & check up would be a prudent thing in general.  Especially if the PI has any mention of potential intraocular pressure.  <- That's the real biggie.

 

The fact that you wear glasses is a good thing in that regard.  It's also definitely not something that you change your eye prescription for.  It's not that kind of dysfunction.

 

Since it's resolving for you, IMO that should rule out the pressure thing.  Next time you head to the GP though, you can get them to look in your eyes with the magnifier thing if you want.  It's not as clear without the pupil dilation, but as far as I know, it's still relatively diagnostic.

 

Of course if your next eye visit coincides at all, getting the full dilation check up would be good.  (And if you've never experienced vision side effects before this, it'd still do it anyway.)  I just wouldn't expect to find a problem.

 

--

I haven't really been around, so this reply is a tad late... but it caught my eye & due to it's nature, I felt the need to add the info.  Knowing how and when to protect your vision is always important.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...